# SDR A6WA200940283

- Difficulty date: April 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-61 - FLOORBEAM AND CLIPS (2EA) CRACKED AT F/S 280.00 RBL 9.0, AT F/S 280.00 RBL 9.0, REPAIR PERFORMED IAW REO 601R-53-11-171.  (K)
